# SDR 2006FA0000881

- Difficulty date: August 30, 2006
- Submitted: August 30, 2006
- Operation: General aviation
- Aircraft: N711LA
- Make and model: Blanca 1730A
- Aircraft serial: 30411
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Part number: 537650
- Condition: Cracked
- Location: Oil Sump
- Part time: 2,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

5 INCH SPANWISE CRACK, 10 INCHES AFT OF FORWARD EDGE OF OIL SUMP COVER.
